# SDR UPS98826076

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 150
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D/CK, MAIN CABIN STA 150 AT RIGHT HAND CUSP, INSIDE R-1 DOOR, FRAME BOTTOM  FWD CORNER CORRODED.  REMOVED ANGLE, DRILLED UP REPAIR ANGLE IAW3 DC8 SRM 53-30 AND INSTALLED IAW DC8 SRM 51-1-20.
